Modular group algebras with maximal Lie nilpotency indices

Victor Bovdi, Ernesto Spinelli

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)

Abstract

In the present paper we give the full description of the Lie nilpotent modular group algebras which have maximal Lie nilpotency indices.

Original languageEnglish
Pages (from-to)243-252
Number of pages10
JournalPublicationes Mathematicae Debrecen
Volume65
Issue number1-2
Publication statusPublished - 2004
Externally publishedYes

Keywords

  • Group algebras
  • Lie nilpotency indices

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Modular group algebras with maximal Lie nilpotency indices'. Together they form a unique fingerprint.

Cite this